# SDR AALA20161117005

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N805AN
- Make and model: Boeing 787-8
- Aircraft serial: 40623
- Aircraft time: 5,811 hours, 651 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P2070021002
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR FLIGHT ATTENDANT STATION EMERGENCY FLASHLIGHT INOPERATIVE.  REMOVED AND REPLACED BATTERY IAW AMM 25-64-00.  OPERATIONAL CHECK GOOD.
